MathSciNet Relay Station
MathSciNet bibliographic data
MR2190341 42B25
Lerner, Andrei K. Some remarks on the Hardy-Littlewood maximal function on variable $L^p$ spaces. Math. Z. 251 (2005), no. 3, 509–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement